Singular limits for the bi-laplacian operator with exponential nonlinearity in R 4
Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 5, p. 1015-1041
@article{AIHPC_2008__25_5_1015_0,
     author = {Clapp, M\'onica and Mu\~noz, Claudio and Musso, Monica},
     title = {Singular limits for the bi-laplacian operator with exponential nonlinearity in ${R}^{4}$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {25},
     number = {5},
     year = {2008},
     pages = {1015-1041},
     doi = {10.1016/j.anihpc.2007.09.002},
     zbl = {1155.35041},
     mrnumber = {2457821},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2008__25_5_1015_0}
}
Clapp, Mónica; Muñoz, Claudio; Musso, Monica. Singular limits for the bi-laplacian operator with exponential nonlinearity in ${R}^{4}$. Annales de l'I.H.P. Analyse non linéaire, Volume 25 (2008) no. 5, pp. 1015-1041. doi : 10.1016/j.anihpc.2007.09.002. http://www.numdam.org/item/AIHPC_2008__25_5_1015_0/

[1] Adimurthi , Robert F., Struwe M., Concentration phenomena for Liouville's equation in dimension four, J. Eur. Math. Soc. (JEMS) 8 (2) (2006) 171-180. | MR 2239297 | Zbl pre05053356

[2] Bahri A., Coron J.M., On a nonlinear elliptic equation involving the critical Sobolev exponent: the effect of the topology of the domain, Comm. Pure Appl. Math. 41 (3) (1988) 253-294. | MR 929280 | Zbl 0649.35033

[3] Bahri A., Li Y.-Y., Rey O., On a variational problem with lack of compactness: the topological effect of the critical points at infinity, Calc. Var. 3 (1) (1995) 67-93. | MR 1384837 | Zbl 0814.35032

[4] Baraket S., Dammak M., Pacard F., Ouni T., Singular limits for 4-dimensional semilinear elliptic problems with exponential nonlinearity, Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007) 875-895. | Numdam | MR 2371110 | Zbl 1132.35038

[5] Baraket S., Pacard F., Construction of singular limits for a semilinear elliptic equation in dimension 2, Calc. Var. Partial Differential Equations 6 (1) (1998) 1-38. | Zbl 0890.35047

[6] Bartolucci D., Tarantello G., The Liouville equation with singular data: a concentration-compactness principle via a local representation formula, J. Differential Equations 185 (1) (2002) 161-180. | Zbl pre01884198

[7] Branson T.P., Differential operators canonically associated to a conformal structure, Math. Scand. 57 (1985) 293-345. | Zbl 0596.53009

[8] Brezis H., Merle F., Uniform estimates and blow-up behavior for solutions of -Δu=Vxe u in two dimensions, Comm. Partial Differential Equations 16 (8-9) (1991) 1223-1253. | Zbl 0746.35006

[9] S.Y.A. Chang, On a fourth order operator - the Paneitz operator - in conformal geometry, in: Proceedings of the Conference for the 70th of A.P. Calderon, in press.

[10] Chang S.Y.A., Yang P.C., On a fourth order curvature invariant, in: Branson T. (Ed.), Spectral Problems in Geometry and Arithmetic, Contemporary Math., vol. 237, Amer. Math. Soc., 1999, pp. 9-28. | MR 1710786 | Zbl 0982.53035

[11] Chen C.-C., Lin C.-S., Topological degree for a mean field equation on Riemann surfaces, Comm. Pure Appl. Math. 56 (12) (2003) 1667-1727. | MR 2001443 | Zbl 1032.58010

[12] Del Pino M., Felmer P., Musso M., Two-bubble solutions in the super-critical Bahri-Coron's problem, Calc. Var. Partial Differential Equations 16 (2) (2003) 113-145. | MR 1956850

[13] Del Pino M., Dolbeault J., Musso M., “Bubble-tower” radial solutions in the slightly supercritical Brezis-Nirenberg problem, J. Differential Equations 193 (2) (2003) 280-306. | MR 1998635 | Zbl 1140.35413

[14] Del Pino M., Kowalczyk M., Musso M., Singular limits in Liouville-type equations, Calc. Var. Partial Differential Equations 24 (2005) 47-81. | MR 2157850 | Zbl 1088.35067

[15] Del Pino M., Kowalczyk M., Musso M., Variational reduction for Ginzburg-Landau vortices, J. Funct. Anal. 239 (2) (2006) 497-541. | MR 2261336 | Zbl pre05083435

[16] Del Pino M., Muñoz C., The two-dimensional Lazer-McKenna conjecture for an exponential nonlinearity, J. Differential Equations 231 (2006) 108-134. | MR 2287880 | Zbl 1159.35372

[17] Dold A., Lectures on Algebraic Topology, Springer-Verlag, Berlin, 1972. | MR 415602 | Zbl 0234.55001

[18] Druet O., Robert F., Bubbling phenomena for fourth-order four-dimensional PDEs with exponential growth, Proc. Amer. Math. Soc. 134 (3) (2006) 897-908. | MR 2180908 | Zbl 1083.58018

[19] Z. Djadli, A. Malchiodi, Existence of conformal metrics with constant Q-curvature, Ann. Math., in press. | Zbl pre05578732

[20] P. Esposito, A class of Liouville-type equations arising in Chern-Simons vortex theory: asymptotics and construction of blowing-up solutions, Ph.D. Thesis, Universitá di Roma “Tor Vergata”, 2004.

[21] Esposito P., Grossi M., Pistoia A., On the existence of blowing-up solutions for a mean field equation, Ann. Inst. H. Poincaré Anal. Non Linéaire 22 (2) (2005) 227-257. | Numdam | MR 2124164 | Zbl 1129.35376

[22] Esposito P., Musso M., Pistoia A., Concentrating solutions for a planar elliptic problem involving nonlinearities with large exponent, J. Differential Equations 227 (1) (2006) 29-68. | MR 2233953 | Zbl pre05044045

[23] Kazdan J., Warner F., Existence and conformal deformation of metrics with prescribed Gaussian and scalar curvatures, Ann. Math. 101 (1975) 317-331. | MR 375153 | Zbl 0297.53020

[24] Li Y.-Y., Shafrir I., Blow-up analysis for solutions of -Δu=Ve u in dimension two, Indiana Univ. Math. J. 43 (4) (1994) 1255-1270. | MR 1322618 | Zbl 0842.35011

[25] Liouville J., Sur l’equation aux difference partielles d 2 log λ dudv±λ 2a 2 =0, C. R. Acad. Sci. Paris 36 (1853) 71-72.

[26] Lin C.S., Wei J., Locating the peaks of solutions via the maximum principle. II. A local version of the method of moving planes, Comm. Pure Appl. Math. 56 (6) (2003) 784-809. | MR 1959740 | Zbl 1121.35310

[27] C.S. Lin, J. Wei, Sharp estimates for bubbling solutions of a fourth order mean field equation, Preprint, 2007. | Numdam | MR 2394412 | Zbl pre05292691

[28] C.S. Lin, L.P. Wang, J. Wei, Topological degree for solutions of a fourth order mean field equation, Preprint, 2007.

[29] Ma L., Wei J., Convergence for a Liouville equation, Comment. Math. Helv. 76 (3) (2001) 506-514. | MR 1854696 | Zbl 0987.35056

[30] Malchiodi A., Struwe M., Q-curvature flow on S 4 , J. Differential Geom. 73 (1) (2006) 1-44. | MR 2217518 | Zbl 1099.53034

[31] Nagasaki K., Suzuki T., Asymptotic analysis for two-dimensional elliptic eigenvalue problems with exponentially dominated nonlinearities, Asymptotic Anal. 3 (2) (1990) 173-188. | MR 1061665 | Zbl 0726.35011

[32] Paneitz S., Essential unitarization of symplectics and applications to field quantization, J. Funct. Anal. 48 (1982) 310-359. | MR 678176 | Zbl 0499.47025

[33] Pistoia A., Rey O., Multiplicity of solutions to the supercritical Bahri-Coron's problem in pierced domains, Adv. Differential Equations 11 (6) (2006) 647-666. | MR 2238023 | Zbl 1166.35333

[34] Rey O., The role of the Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal. 89 (1) (1990) 1-52. | MR 1040954 | Zbl 0786.35059

[35] Suzuki T., Two-dimensional Emden-Fowler equation with exponential nonlinearity, in: Nonlinear Diffusion Equations and their Equilibrium States, 3, Gregynog, 1989, Progr. Nonlinear Differential Equations Appl., vol. 7, Birkhäuser Boston, Boston, MA, 1992. | MR 1167859 | Zbl 0792.35061

[36] Tarantello G., A quantization property for blow-up solutions of singular Liouville-type equations, J. Funct. Anal. 219 (2) (2005) 368-399. | MR 2109257 | Zbl 1174.35379

[37] Tarantello G., Analytical aspects of Liouville-type equations with singular sources, in: Stationary Partial Differential Equations, vol. I, Handbook of Differential Equations, North-Holland, Amsterdam, 2004, pp. 491-592. | MR 2103693 | Zbl 1129.35408

[38] Weston V.H., On the asymptotic solution of a partial differential equation with an exponential nonlinearity, SIAM J. Math. Anal. 9 (6) (1978) 1030-1053. | MR 512508 | Zbl 0402.35038